English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An algorithm for twisted fusion rules

Quella, T., Runkel, I., & Schweigert, C. (2002). An algorithm for twisted fusion rules. Advances in Theoretical and Mathematical Physics, 6(2), 197-205.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5457-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5458-A
Genre: Journal Article

Files

show Files
hide Files
:
3046.pdf (Preprint), 129KB
Name:
3046.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Quella, Thomas1, Author
Runkel, Ingo, Author
Schweigert, Christoph, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We present an algorithm for an efficient calculation of the fusion rules of twisted representations of untwisted affine Lie algebras. These fusion rules appear as annulus coefficients in boundary WZW theories and provide NIM-reps of the WZW fusion rules.

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3046
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 6 (2) Sequence Number: - Start / End Page: 197 - 205 Identifier: -